# SDR AALA202408159873

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 62,061 hours, 31,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT WORKING. MAINTENANCE REPLACED FORWARD FLIGHT ATTENDANT JUMPSEAT BOTH FLASHLIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. (AALA202408159873 - LEFT HAND, AALA202408152624 -RIGHT HAND)
